# SDR ASAA0946746

- Difficulty date: September 17, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 37,948 hours, 20,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479576
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD SUPPORT BEAM VERTICAL WEB HAS GOUGES ON OUTBOARD FACE OF WEB.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPLACEMENT WEB.
